Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i11.20
pages 13-23

Development and Analysis of Robust Algorithms for Guaranteed Ellipsoidal Estimation of a State of Multidimensional Linear

Victor V. Volosov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kyiv
Lidiya I. Tyutyunnik
Space Research Institute of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Ukraine

RÉSUMÉ

The convergence conditions for the estimation algorithms suggested in the first part of the article are under consideration. Obtaining the convergence conditions is reduced to solution of the stability problem regarding a number of variables. The apparatus of Lyapunov-Rumyantsev functions is applied to problem solution. The efficiency of the described algorithms is illustrated with a model of spacecraft angular stabilization system.


Articles with similar content:

Zonal Control Synthesis for Nonlinear Systems under Nonlinear Output Feedback
Journal of Automation and Information Sciences, Vol.47, 2015, issue 1
Kamil Rajab ogly Aida-zade, Samir Zakir oglu Guliyev
Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
Synthesis of Control in Nonlinear Systems with Different Types of Feedback and Strategies of Control
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Samir Zakir oglu Guliyev
Invariant Sets (Limit Cycles) of Families of Autonomous Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 2
Alexey V. Kuntsevich
INFORMATION PROTECTION. ELECTROMAGNETIC COMPATIBILITY
Use of Inaccurate Programming Methods for Determining Rational Options of Construction of a Complex Information Analytical System

Telecommunications and Radio Engineering, Vol.68, 2009, issue 20
E. A. Lineva, A. N. Manukovskii, A. A. Trifonov